# SDR SWIA202411271013

- Difficulty date: October 13, 2024
- Submitted: November 27, 2024
- Operation: Air carrier
- Aircraft: N706SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10149
- Aircraft time: 49,508 hours, 33,367 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT BULKHEAD ANGLE BL26.00 FS280.00 (HN00194250)     (C-CHECK RO 11/26/2024)    REMOVED AND REPLACED ANGLE RBL26.00 FS280.00 REF CRJ700 SRM51-42-06-001-001-A01, SRM51-42-13-001-001-A01 AND DWG NO. CC670-34010 REV -K.  COMPLIED WITH TASK CARD 51-900-1002-SKY (CL-600-2C10)
